# SDR GTIA2024100738416

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 27,175 hours, 11,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56643
- Condition: Damaged
- Location: Zone 200
- Part time: 4,638 hours, 2,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 256551-01-1 AFT MEGAPHONE DAMAGE -R/R AFT MEGAPHONE I AW NKS DRAWINGS NUMBER: A321CEO-EMER EQUIP, OPS CHK GOOD IAW AMM 25-65-51
